# SDR AUS20011404

- Difficulty date: November 23, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 206023119007
- Condition: Cracked
- Location: Elevator, Spar/R
- Part time: 6,357 cycles
- Component: Elevator, Spar/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR SPAR CRACKED. CRACK LENGTH 82.5MM (3.25IN).
